EconPapers    
Economics at your fingertips  
 

Solitary Wave Solutions and Periodic Wave Solutions of the K(m, n) Equation with t‐Dependent Coefficients

Wei Li

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The Exp‐function method combined with F‐expansion method is employed to investigate the K(m, n) equation with t‐dependent coefficients. The solitary wave solutions and periodic wave solutions to the equation are constructed analytically under certain circumstances. The results presented in this paper improve the previous results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/234562

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:234562

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:234562